# SDR SWIA202161312

- Difficulty date: August 15, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS333.00 ABOVE PAX DOOR IS CRACKED AT A TOOLING HOLE. LOCATION MARKED WITH FLAG    (C-CHECK RO 9-30-21)    REMOVED AND INSTALLED NEW FS333.00 FRAME BETWEEN STGR 0 & STGR 3L. REF: CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-21, CRJ200 SRM 51-21-16, AND DWG 601R31020 REV F. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY
